# SDR 29GA94953061512

- Difficulty date: June 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UU194
- Aircraft time: 31,878 hours, 37,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED FUSELAGE SKIN CORROSION AT STRINGER 15L AND 15R FS 408.25 TO FS 456.00.  REMOVED DAMAGED AREA BETWEEN STRINGER 15R AND STRINGER 16 AT FS 423.25 AND INSTALLED REPAIR FILLER AND EXTERNAL DOUBLER REPAIR.
